Polynomial flows on R n

Gary Hosler-Meisters

Banach Center Publications (1989)

  • Volume: 23, Issue: 1, page 9-24
  • ISSN: 0137-6934

How to cite


Gary Hosler-Meisters. "Polynomial flows on $R^n$." Banach Center Publications 23.1 (1989): 9-24. <http://eudml.org/doc/265986>.

author = {Gary Hosler-Meisters},
journal = {Banach Center Publications},
keywords = {survey; polynomial vector fields; polynomial flows},
language = {eng},
number = {1},
pages = {9-24},
title = {Polynomial flows on $R^n$},
url = {http://eudml.org/doc/265986},
volume = {23},
year = {1989},

AU - Gary Hosler-Meisters
TI - Polynomial flows on $R^n$
JO - Banach Center Publications
PY - 1989
VL - 23
IS - 1
SP - 9
EP - 24
LA - eng
KW - survey; polynomial vector fields; polynomial flows
UR - http://eudml.org/doc/265986
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.